# SDR SWIA202164660

- Difficulty date: December 16, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR BOTTOM STOP BOLT HAS EVIDENCE OF CORROSION/RUST(MARKED)   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED CORRODED PAX DOOR BOTTOM STOP BOLT (1 EA, BOLT AND 1 EA. NUT). REF. CRJ700 SRM 51-41-02--001-001-A01 TOOL : TUC5825 CAL. DUE DATE 06/30/22
